CureZone   Log On   Join
Muscle Spasms and Chelation with Detoxamine
 
bdij41 Views: 1,413
Published: 10 years ago
 

Muscle Spasms and Chelation with Detoxamine


I have been chelating with IV DMPS for more then 2 years now and I feel so much better then I did before I started. Dozens of symptoms are fading, I can think clearly and some days I almost feel NORMAL. Crazy....

Anyway, I recently bought Detoxamine to try and save money from the IV DMPS, which is a $100 a pop. Detoxamine is EDTA administered anally, thats right, up your butt, where it quickly finds its way into the blood stream. I am convinced that this stuff works.

My only problem is that for some reason it gives me really bad muscle spasms in my chest, just he left side, almost minutes after administering and it lasts for hours. The spasms have left me with really bad chest pain that almost feels like a heart attack.

Anyone ever get this kind of a reaction from EDTA or any form of chelation?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.391 sec, (1)